Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 1999 February;134(1) > Giornale Italiano di Dermatologia e Venereologia 1999 February;134(1):45-7

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Reprints
Permissions

 

CASE REPORT   

Giornale Italiano di Dermatologia e Venereologia 1999 February;134(1):45-7

Copyright © 1999 EDIZIONI MINERVA MEDICA

language: Italian

Nicolau’s livedoid dermatitis due to intramuscular ibuprofen

Corazza M., Greco A., Altieri E.

Università degli Studi - Ferrara, Dipartimento di Medicina Clinica e Sperimentale, Sezione Dermosifilopatica


PDF


A case of Nicolau’s livedoid dermatitis (NLD) in a 76-year old man who had self-injected intramuscular ibuprofen is reported. The clinical pattern was quite typical with a slow necrotizing evolution and scar formation. NLD was frequently described after intramuscular injections of bismuth oil salts for the treatment of syphilis; even if it is now became a rare observation it has been observed also after injections of aqueous drug solutions.

top of page